# SDR 2006UALA01505

- Difficulty date: August 2, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 36,554 hours, 4,207 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOP AT AFT GALLEY LOWER WALL CROSS AISLE.  RELAMPED EMERGENCY LIGHT.
